# SDR 9801029923

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND BOTH FORWARD OVERWING EMERGENCY EXIT SIGN LIGHTS INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
